# SDR FDEA201403280595

- Difficulty date: March 28, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N940FD
- Make and model: Boeing 757236
- Aircraft serial: 24772
- Aircraft time: 63,445 hours, 19,887 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 5006397P
- Part serial: 2098
- Condition: Failed
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE, WHEN FLAPS SELECTED TO UP THE LE SLAT DISAGREE EICAS CAME ON.  THE LE DISCREET LIGHT ILLUMINATED.  R & R NR 6 OTBD LE SLAT DRIVE ROTARY ACTUATOR IAW MM 27-81-18-4.  OPS CHECKED GOOD.
